# SDR CALA2023122003675

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 90,280 hours, 35,982 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C231348
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL CAP MISSING ON ARRIVAL INSTALLED PARTS DATA SHOWS CAP M&P E 31-2825-9-0001 MFG SN C231348 WITH ME SN 1448 WAS THE CAP THAT SHOULD BE ON AC AND IS MISSING ON ARRIVAL CAP AND LANYARD MISSING , ATTACHMENT LUG IS GOOD, NO DAMAGE TO AIRCRAFT PANELS,  INSTALLED CAP THAT IS NOW MISSING HAD AN M&E SN OF 1348 REQUEST DEFERRAL PLACED ON DEFERRAL DISPATCH DESK: 28 INSTALLED COUPLING CAP IAW AMM 28-25-41. PLACARD REMOVED.
